Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849

Mathematical Citation Quotient (MCQ) 2015: 0.45

Online
ISSN
1435-4446
See all formats and pricing
In This Section
Volume 4, Issue 4 (Sep 2001)

Issues

Recognising dualities in finite simple groups

M. Costantini / S. E. Stonehewer / G. Zacher
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.2001.028

About the article

Published Online: 2006-01-23

Published in Print: 2001-09-11



Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2001.028. Export Citation

Comments (0)

Please log in or register to comment.
Log in